MathSciNet Relay Station
MathSciNet bibliographic data
MR1949873 (2003k:42035) 42B25 (35L05)
Lee, Sanghyuk Endpoint estimates for the circular maximal function. Proc. Amer. Math. Soc. 131 (2003), no. 5, 1433–1442 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement